maxalt problem!

Discussion in 'Self Harm & Substance Abuse' started by martinculling, Mar 18, 2010.

Thread Status:
Not open for further replies.
  1. martinculling

    martinculling Member

    hi, have been using maxalt(rizatriptan) for a long time prescribed for migraine but use them for tension headaches now very reliant on them any idea how i can get off them? i think my g.p lets me have them so as not to rock the boat with all my other anxieties at the moment.
    mart.
     
  2. abcd

    abcd Active Member

    I'm sorry that I don't have anything to suggest, but I wanted to respond because I took Maxalt and never knew anyone else that did. I was taking 12 to 16 a month. My primary doctor was prescribing them, the pharmacy was dispensing them and the insurance company was paying, but a Neurologist told me that no one should ever be taking so much of it.

    I went off Maxalt because my headaches stopped after I was forced to stop taking birth control pills when I got a blood clot.

    i hope you find an answer to your problem.

    take care.
     
  3. perry_mason

    perry_mason Well-Known Member

    ive never heard of rizatriptan personally so i cant comment on that aspect but im pretty sure if you doctor knows about it and its a problem, a program needs to be put in place where you can be weened off it somehow obviously taking into account of your other anxieties.

    i hope that makes sense because im a little bit rather drunk right now!
     
Thread Status:
Not open for further replies.